Avatar universal
Spotting on Clomid
I am on my first cycle of Clomid, 50 mg.  I took my last one on Thursday and have been spotting old blood since Saturday.  I have also felt like I was going to start my period since last night.  I've looked online for some info, but can't seem to find any...
Cancel
16 Answers
Page 1 of 1
Avatar universal
Hmmm  Its been a long time (12 years) to be exact I would imagine its just your body starting to adjust just like when you start the birth control pill It may take a few cycles to make you "regular" and ovulate regularly
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Yeah, I didn't have any of the side effects while I was taking it (nausea, emotional, weepiness, etc.), so I thought I was pretty lucky. I did find something saying that on Clomid you can spot a little during ovulation. Maybe that's it.  Anyhoo, I go in on CD 21 to have my progesterone checked.  That'll tell my doctor if I ovulated.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
i was on clomid for 2 cycles...50 mg as well. the first cycle i had the most side effects. i felt as if i was going to start af. after about 12 days or so the effects went away for the most part. i ovulated on both rounds but no luck concieving.....but it is rounds 3-6 that ppl have the most luck with.

i stopped at round 2 because i began to spot and continued to do so for 1 and 1/2 weeks then had a full af for 7 days.....i thought there is no way i could have any blood left. so i decided to give it a rest this cycle, who knows when day 1 was anyway.

my dr said spotting was not a side effect of clomid, but i am not sure and have not heard anyone else have strange spotting execpt us now. but i was on depo....ldpi dec 2003....and who knows these days what my body is doing....lol.

kimmie
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
My spotting is off and on.  I am not too worried about it as it is brown and very light.  If it gets heavier or red, I'll call my doctor.  Other than that, I will TTC on the days my doctor told me to and get my levels checked on CD 21.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
that is what i would do too.....as long as it is just intermitant and you can still keep track of your cycle days u should be good. i got my progesterone levels done at day 21 and it showed a good ovulation so there is hope.

i think the reason i bled was more from side effects of the depo shot than anything else.....cuz it was round 2 of clomid that this irregular bleeding occured for me, not all my clomid trials.

i hope that u concieve this month.....baby dust to u.

kimmie
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hang in there, I just came back from the Doc and he uped my dosage of Clomid to 100mg, he told me that everyone was diffrent and that you can spot a little it is just the body adjusting to the med's...
I have done 3mths already of 50mg and says after this 3mths if we are not preggo he will do an hsg...
Hang in there...
I will think good thoughts for you
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Good luck to us all!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
i took CLomid for 3 rounds, started with 50 and incresed it to 100 on the second and tird round, only ovulated once though;  (the last round) I'm now 15 weeks pregnant with twins!! Good luck
I had no side effects on the first 2 rounds when i did not ovulated ( I did some blood work to find out if i ovulated) but had nausea, headacke... on the last round when i was lucky!! but spotting ?? never had it.
good luck.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hopefully, that will be me!  I go get my progesterone level checked on Aug. 4th to see if I ovulated.  If not, she is bumping me up to 100 mg.  Keep your fingers crossed that this is my month!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
whish you the best, i know how frustrating it is. Good luck and let us know what is goign on
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hello,
My name is Holly. I am 20 years old. I am planning on going off the pill (i have been on it for 3 years now) in November. I hope to get pregnant right away so I can give the news to my in-laws and my parents as an xmas gift. Do people usually have problems conceiving the first few months they go off the pill? How does it work? I also want to lose weight before I have a baby. As it is I am not comfortable in my skin. If anyone has suggestions or would like to chat, please email me at butterfly_baybee2005***@**** I will respond to everyone!
Also, will you only conceive on certain days of the month? I can use as much information as I can
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I took 50mg of Clomid days 5-9 and have been spotting since day 9.  Today is day 11.  I'm getting concerned because the spotting is getting darker.  It started light pink and is fresh blood.  I haven't had an Lh surge yet but am not expecting it for another day or so.  If any of you find out anyting helpful, please let me know.  I'm planning to call the doc on Monday.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
My doctor told me to count from the first day I start spotting. I told her that I spot off and on for a few days before I start a flow but she still said to count the spotting days, then on day 3 start the clomid. Is this strange because everything I have read on internet says don't count spotting?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I was told to count the first day of bright red bleeding as day one...
I took Clomid from days 5 - 9... I started spotting on day 16 today is day 18... I think I read that ovulation usually happens 5 - 10 days after the last Clomid tablet is taken... I also read that spotting could be a sign of ovulation...
hope this helps...
Good luck to us all!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I just did my first round of Clomid 50 mg on day 3-7...got my progestetone checked at day 21 and it was 20.3. Day 24 I was spotting a little bit all day and today,  day 25 I only had red blood once when wiping... my period is due in 3 days... don't know what to think?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
What ended up happening with your light spotting before your period was due?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Fertility / Infertility / IVF Community Resources